I am on microgynon 30 (bcp) and have been for

Patient : I am on microgynon 30 (bcp) and have been for about a year and a half. I have took every single pill in the pack up this month (and every other month). I have only just recently became sexually active (never had sex before) however my partner has not finished inside me. We last had sex on Wednesday (it's now Saturday) and my period is due this monday (Night) However today I've noticed some brown discharge, not a lot, but not a little either. Is this something to be concerned about? Is it because of me losing my virginity? Is it my birth control? Or something more serious.. Please someone help me, I need some reassurance.
Symptoms:  Brown discharge
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

Q: Can you explain in layman's terms my echo report? I will not be able to see the cardiologist for some time and I'm co...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews